Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Iitaka's fibrations via multiplier ideals


Author: Shigeharu Takayama
Journal: Trans. Amer. Math. Soc. 355 (2003), 37-47
MSC (2000): Primary 14E05; Secondary 14D06, 14C20
Published electronically: June 24, 2002
MathSciNet review: 1928076
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new characterization of Iitaka's fibration of algebraic varieties associated to line bundles. Introducing an ``intersection number'' of line bundles and curves by using the notion of multiplier ideal sheaves, Iitaka's fibration can be regarded as a ``numerically trivial fibration'' in terms of this intersection theory.


References [Enhancements On Off] (What's this?)

  • [B] Bauer Th., Campana F., Eckl Th., Kebekus S., Peternell Th., Rams S., Szemberg T. and Wotzlaw L., A reduction map for nef line bundles, math.AG/0106147.
  • [D1] Demailly J.-P., $L^2$ vanishing theorem for positive line bundles and adjunction theory, Transcendental Methods in Algebraic Geometry, Lecture Notes in Math., vol. 1646, Springer-Verlag, New York, 1996, pp. 1-97. MR 99k:32051
  • [D2] Demailly J.-P., Méthodes $L^2$ et résultats effectifs en géométrie algébrique, Astérisque 266 (2000) 59-90. MR 2001m:32042
  • [DEL] Demailly J.-P., Ein L. and Lazarsfeld R., A subadditivity property of multiplier ideals, Michigan Math. J. 48 (2000) 137-156. MR 2002a:14016
  • [E] Ein L., Multiplier ideals, vanishing theorems and applications, Algebraic Geometry-Santa Cruz 1995, Proc. Sympos. Pure Math., vol. 62, part 1, Amer. Math. Soc., Providence, RI, 1997, pp. 203-219. MR 98m:14006
  • [I] Iitaka S., On $D$-dimensions of algebraic varieties, J. Math. Soc. Japan, 23 (1971) 356-373. MR 44:2749
  • [K1] Kawamata Y., Deformations of canonical singularities, J. Amer. Math. Soc. 12 (1999) 85-92. MR 99g:14003
  • [K2] Kawamata Y., On the extension problem of pluricanonical forms, Algebraic Geometry: Hirzebruch 70 (Warsaw, 1998), Contemp. Math., vol. 241, Amer. Math. Soc., Providence, RI, 1999, pp. 193-207. MR 2000i:14053
  • [KMM] Kawamata Y., Matsuda K. and Matsuki K., Introduction to the Minimal Model Problem, Algebraic Geometry (Sendai 1985), Advanced Studies in Pure Math. 10 (1987), North-Holland, Amsterdam, pp. 283-360. MR 89e:14015
  • [L] Lazarsfeld R., Multiplier Ideals for Algebraic Geometers, August 15, 2000.
  • [T] Tsuji H., Numerically trivial fibrations, math.AG/0001023.
  • [W] Wilson P. M. H., On the canonical ring of algebraic varieties, Compositio Math., 43 (1981) 365-385. MR 83g:14014

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14E05, 14D06, 14C20

Retrieve articles in all journals with MSC (2000): 14E05, 14D06, 14C20


Additional Information

Shigeharu Takayama
Affiliation: Graduate School of Mathematics, Kyushu University, Hakozaki, Higashi-ku, Fukuoka, 812-8581, Japan
Email: taka@math.kyushu-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-02-03068-4
PII: S 0002-9947(02)03068-4
Keywords: Iitaka's fibration, multiplier ideal, numerically trivial
Received by editor(s): December 5, 2001
Received by editor(s) in revised form: January 28, 2002
Published electronically: June 24, 2002
Dedicated: Dedicated to Professor Shigeru Iitaka on his sixtieth birthday
Article copyright: © Copyright 2002 American Mathematical Society